

The Radio Amateur Satellite Corporation

850 Sligo Avenue, # 600 Silver Spring, MD 20910 Phone 301-589-6062 • Fax 301-608-3410

AMSAT Board of Directors Agenda October 30 & November 1, 2013 Marriott Hobby Airport Hotel, Houston, TX Room: "Pasadena"

Revision "A" Version

Thursday, October 30th

Opening Issues

08:00	Welcome and Facilities	Barry Baines, WD4ASW
08:05	Agenda review	Barry Baines, WD4ASW

Election of Officers

Barry Baines, WD4ASW

08:10 President, Executive Vice President, Vice-President Operations, Vice-President Engineering, VP of User Services, Secretary, Treasurer, and Manager

Tactical - Executive Team Reports

08:20 President's Report for 2013	Barry Baines,	WD4ASW
-----------------------------------	---------------	--------

08:40 Secretary: Alan Biddle, WA4SCA

-Approval of prior minutes

-Report for 2013

08:50 Treasurer's Report for 2013 Keith Baker, KB1SF

-Accept the 2012 Review

-Appoint a review firm for 2014

-Report on Overall Finances

09:30 Regulatory Issues Barry Baines, WD4ASW

-ITAR

10:00 "15 minute" coffee break

10:15	Manager's Report for 2013	Martha Saragovitz
10:30	Operations Team Report -IARU Region 1 Proposal	Drew Glasbrenner KO4MA
10:50	AMSAT Lab Update/Storage	Lou McFadin, W5DID
11:05	User Services Team Report -AMSAT Journal -AMSAT News Service -Weekly Satellite Report -Field Operations -Dayton Hamvention	Joanne Maepaa, K9JKM Joanne Maenpaa for Lee, KU4OS Barry Baines, WD4ASW Patrick Stoddard, WD9EWK Alan Biddle, WA4SCA for Steve, N9IP
12:00	Lunch Break (1 hour)	Martha Saragovitz

Tactical - Executive Team Reports (Continued)

13:00 Education Outreach	E.Mike McCardel, KC8YLD
13:20 ARRL 2014 Centennial Convention	Barry Baines, WD4ASW
13:35 ARISS-US	Frank Bauer, KA3HDO
14:15 ARISS International Report	David Taylor, W8AAS
14:30 HamTV on ISS	Frank Bauer, KA3HDO Lou McFadin, W5DID
15:00 "15 minute" coffee break	
15:15 AMSAT Symposium Planning	Barry Baines, WD4ASW
15:30 AMSAT Logo	Alan Biddle, WA4SCA
15:40 AMSAT Store	Alan Biddle, WA4SCA Joe Fitzgerald, KM1P
16:00 AMSAT's Website	Alan Biddle, WA4SCA

AMSAT BOD Agenda, October 30 & November 1, 2013

and Electronic Services	Joe Fitzgerald, KM1P				
16:45 "15 minute" coffee break					
AMSAT Engineering and Discussion Topics					
17:00 Project Fox Engineering	Tony Monteiro, AA2TX				
18:45 Break for Dinner-Room TBD	Martha Saragovitz				
Finance and Budget					
CLOSED SESSION					
19:45 AMSAT's Financial Trends -Performance Review	Keith Baker, KB1SF				
Open Session					
20:15 Initial 2014 Budget (First Cut)	Keith Baker, KB1SF				

21:00 Adjourn for the day

Friday, November 1st

CLOSED SESSIONS

BOD Members and Invited Guests ONLY -

08:00 Employee Evaluation/Compensation Review Barry Baines, WD4ASW

09:15 Future Launch Opportunities Frank Bauer, KA3HDO

OPEN SESSIONS

09:45 IARU Satellite Coordination HansVan Groenendaal, ZS6AKV

10:50 "10 minute" coffee break

Additional Items

11:00 Finalize Budget Keith Baker, KB1SF

11:45 Atta-boys and Girls Tom Clark, K3IO

12:00 Adjourn-Lunch for Board Members and Senior Officers